Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

24 Publications


2017 | Journal Article | IST-REx-ID: 698 | OA
Orientation and repositioning of chromosomes correlate with cell geometry dependent gene expression
Y. Wang, M. Nagarajan, C. Uhler, G. Shivashankar, Molecular Biology of the Cell 28 (2017) 1997–2009.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1208 | OA
Maximum likelihood estimation for linear Gaussian covariance models
P. Zwiernik, C. Uhler, D. Richards, Journal of the Royal Statistical Society. Series B: Statistical Methodology 79 (2017) 1269–1292.
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 1089 | OA
Total positivity in Markov structures
S. Fallat, S. Lauritzen, K. Sadeghi, C. Uhler, N. Wermuth, P. Zwiernik, Annals of Statistics 45 (2017) 1152–1184.
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 1168 | OA
D inf s optimality in copula models
E. Perrone, A. Rappold, W. Müller, Statistical Methods and Applications 26 (2017) 403–418.
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1833 | OA
On the closure of relational models
A. Klimova, T. Rudas, Journal of Multivariate Analysis 143 (2016) 440–452.
View | DOI | Download Preprint (ext.)
 

2016 | Journal Article | IST-REx-ID: 1293 | OA
Extremal positive semidefinite matrices whose sparsity pattern is given by graphs without K5 minors
L.T. Solus, C. Uhler, R. Yoshida, Linear Algebra and Its Applications 509 (2016) 247–275.
View | DOI | Download Preprint (ext.)
 

2016 | Journal Article | IST-REx-ID: 1480 | OA
Exponential varieties
M. Michałek, B. Sturmfels, C. Uhler, P. Zwiernik, Proceedings of the London Mathematical Society 112 (2016) 27–56.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1997 | OA
The three-state toric homogeneous Markov chain model has Markov degree two
P. Noren, Journal of Symbolic Computation 68/Part 2 (2015) 285–296.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 2006 | OA
The monotone secant conjecture in the real Schubert calculus
N. Hein, C. Hillar, A. Martin Del Campo Sanchez, F. Sottile, Z. Teitler, Experimental Mathematics 24 (2015) 261–269.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 2008 | OA
Iterative scaling in curved exponential families
A. Klimova, T. Rudas, Scandinavian Journal of Statistics 42 (2015) 832–847.
View | DOI | Download Preprint (ext.)
 

Filters and Search Terms

department=CaUh

Search

Filter Publications